Errata to the Paper: On the Heat Equation and the Index Theorem.
Inventiones mathematicae, Tome 28 (1975), pp. 277-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1975__28_251525,
author = {M. Atiyah and R. Bott and V.K. Patodi},
title = {Errata to the {Paper:} {On} the {Heat} {Equation} and the {Index} {Theorem.}},
journal = {Inventiones mathematicae},
pages = {277--280},
year = {1975},
volume = {28},
zbl = {0301.58018},
url = {http://geodesic.mathdoc.fr/item/IM_1975__28_251525/}
}
M. Atiyah; R. Bott; V.K. Patodi. Errata to the Paper: On the Heat Equation and the Index Theorem.. Inventiones mathematicae, Tome 28 (1975), pp. 277-280. http://geodesic.mathdoc.fr/item/IM_1975__28_251525/